# SDR USAA991088

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 636
- Part time: 48,971 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q2 CHECK, FOUND 1 INCH BY 1 INCH CORROSION ON AND AROUND FASTENER HOLES, QTY 4, AT FLOOR SUPPORT STATION 636 BETWEEN LONGS 28L AND 29R.  CORROSION TASK NR C51-53300, CORROSION LEVEL 2.  REPLACED FLOOR SUPPORT PER EA 53012.  (M)
